# SDR SWAA2021072114858

- Difficulty date: September 4, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 56,623 hours, 33,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT THRESHOLD AT AFT CARGO COMPARTMENT / REPLACED ANGLE SUPPORT THRESHOLD AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2611 REV.C
